# SDR XGN2008F00012

- Difficulty date: August 1, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N4165G
- Make and model: Cessna 402B
- Aircraft serial: 402B1212
- Engine: Cont TSIO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Part serial: 4032206
- Condition: Cracked
- Location: Engine
- Part time: 801 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REV 3, E=SERIES CYLINDER, CRACKED. (K)
